# SDR GTIA2017070202036

- Difficulty date: July 2, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N532NK
- Make and model: Airbus A319-132
- Aircraft serial: 3165
- Aircraft time: 38,987 hours, 18,240 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Lack Of Lube
- Location: Lt Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT SIDE EMERGENCY OVERWING EXIT PRODUCED A LOUD WHISTLING WHILE IN FLIGHT.  R & R THE LT OVERWING EXIT HATCH IAW AMM 52-21-11,  INSPECTED, AND  FOUND DEBRIS ON SEAL, & SEAL TO NEEDS LUBRICATION.  APPLIED LUBE IAW AMM 52-21-18. PERFORMED PRESSURE AND LEAK CHECK IAW AMM 05-53-00.
